# SDR SWIA202053653

- Difficulty date: September 2, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FUSELAGE SIDE SEAT RAIL RETAINER (U CHANNEL) ON MULTIPLE AREAS BETWEEN FS 677.00 TO FS 724.00.  C-CHECK RO 10/22/2020.  REMOVED AND REPLACED RT FUSELAGE SIDE SEAT RAIL RETAINER (U CHANNEL) BETWEEN FS 677.00 TO FS 724.00, IAW CRJ700 AMM.  SEE CONTINUE CARD FOR DETAILS.
